Alert archive / Ohio / Tornado Warnings in 2013

Tornado Warning 1, NWS Wilmington, OH

June 12, 2013Delaware County, Ohio

NWS Wilmington, OH issued this tornado warning at Jun 12, 2013, 8:29 PM EDT for Delaware County, Ohio. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 12, 2013, 8:29 PM EDT (00:29 UTC)
Expired
Jun 12, 2013, 9:00 PM EDT
In force
31 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

County Delaware County, OH

The radar

The Cincinnati radar (KILN), 131 km from the middle of the area, began a volume at 00:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 12, 6:28 PM EDTTornado WatchSPC6 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.5 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2013-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2978 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2013-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 160 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2978 J/kg
Mixed-layer CIN
-57 J/kg
Mixed-layer LCL
1256 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
160 m²/s²
0-3 km storm-relative helicity
284 m²/s²
Significant tornado parameter
1.7
Supercell composite
11.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

058 
WFUS51 KILN 130029
TORILN
OHC041-130100-
/O.NEW.KILN.TO.W.0001.130613T0029Z-130613T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
829 PM EDT WED JUN 12 2013

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHEASTERN DELAWARE COUNTY IN CENTRAL OHIO...

* UNTIL 900 PM EDT.

* AT 823 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
  PRODUCING A TORNADO LOCATED NEAR DELAWARE STATE PARK...MOVING
  SOUTHEAST AT 25 MPH. IN ADDITION TO THE TORNADO...THIS STORM IS
  CAPABLE OF PRODUCING GOLF BALL SIZED HAIL AND DESTRUCTIVE STRAIGHT
  LINE WINDS.

* LOCATIONS IMPACTED INCLUDE...
  ASHLEY...

IN ADDITION...DELAWARE STATE PARK...LEONARDSBURG...KILBOURNE AND
OLIVE GREEN ARE NEAR THE PATH OF THIS DANGEROUS THUNDERSTORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 4044 8302 4042 8301 4042 8293 4041 8292
      4036 8292 4035 8275 4035 8274 4030 8274
      4022 8277 4040 8318 4044 8315
TIME...MOT...LOC 0028Z 297DEG 22KT 4044 8306

$$

AR
2 follow-up statements
581 
WWUS51 KILN 130048
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
848 PM EDT WED JUN 12 2013

OHC041-130100-
/O.CON.KILN.TO.W.0001.000000T0000Z-130613T0100Z/
DELAWARE OH-
848 PM EDT WED JUN 12 2013

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM EDT FOR
NORTHEASTERN DELAWARE COUNTY...

AT 845 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING A TORNADO LOCATED NEAR ASHLEY...MOVING EAST AT 20 MPH. IN 
ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING GOLF 
BALL SIZED HAIL...AND DESTRUCTIVE STRAIGHT LINE WINDS.

THIS STORM WILL AFFECT MAINLY RURAL AREAS OF NORTHEASTERN DELAWARE
COUNTY...INCLUDING OLIVE GREEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER. PROTECT YOURSELF
FROM FLYING DEBRIS.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 4041 8292 4037 8292 4036 8292 4035 8274
      4030 8274 4022 8277 4038 8301 4042 8299
      4042 8293
TIME...MOT...LOC 0048Z 289DEG 18KT 4041 8294

$$
241 
WWUS51 KILN 130056
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
856 PM EDT WED JUN 12 2013

OHC041-130107-
/O.EXP.KILN.TO.W.0001.000000T0000Z-130613T0100Z/
DELAWARE OH-
856 PM EDT WED JUN 12 2013

...THE TORNADO WARNING FOR NORTHEASTERN DELAWARE COUNTY WILL EXPIRE
AT 900 PM EDT...

THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE
TORNADO WARNING WILL BE ALLOWED TO EXPIRE.

PLEASE REPORT PREVIOUS TORNADOES...WIND DAMAGE OR HAIL TO THE
NATIONAL WEATHER SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN
AND SUBMITTING YOUR REPORT VIA SOCIAL MEDIA.

LAT...LON 4041 8292 4037 8292 4036 8292 4035 8274
      4030 8274 4022 8277 4038 8301 4042 8299
      4042 8293
TIME...MOT...LOC 0057Z 289DEG 18KT 4040 8288

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this tornado warning went out at Jun 12, 7:46 PM EDT, 43 minutes earlier.

Area forecast discussion, Jun 12, 7:46 PM EDT, 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
746 PM EDT WED JUN 12 2013

.SYNOPSIS...
A DEEP LOW PRESSURE SYSTEM AND ASSOCIATED STRONG COLD FRONT WILL MOVE
THROUGH THE REGION LATE TONIGHT AND THURSDAY MORNING. STRONG TO
SEVERE STORMS WILL BE POSSIBLE AHEAD OF THIS COLD FRONT THIS
EVENING AND OVERNIGHT. HIGH PRESSURE WILL WORK INTO THE REGION
THURSDAY NIGHT...OFFERING COOLER TEMPERATURES AND DRY WEATHER.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
UPDATED FORECAST FOR LATEST TORNADO WATCH ISSUANCE FOR PARTS OF
CENTRAL OH. THIS WATCH WAS ISSUED EAST OF THE SEVERE THUNDERSTORM
WATCH FOR DISCRETE CELLS THAT ARE DEVELOPING AND MOVING SE. THIS
CONVECTION SEEMS TO BE DEVELOPING ALONG AND NEAR THE WARM FRONT.

UPDATED FORECAST FOR LATEST SEVERE THUNDERSTORM WATCH ISSUANCE.
MADE MINOR ADJUSTMENTS TO POPS AND TEMPERATURES UP TO 00Z.
CONVECTIVE SYSTEM WAS FORMING IN NORTHERN IL...WI...AND IA LATE
THIS AFTERNOON. EXPECT CONVECTIVE SYSTEM TO APPROACH WESTERN PARTS
OF FA IN THE 8 PM TO 9 PM TIME FRAME. THIS IS BASED ON A FORWARD
SPEED OF 45 KTS BASED ON 21Z ILN SOUNDING.

LATEST FORECAST BASED ON MORE PROGRESSIVE MODELS/UKMET
     GFS...NAM. A SIGNIFICANT SHORTWAVE IN NW FLOW ALOFT WILL DROP
SE FROM THE UPPER MS VLY INTO THE OH VALLEY BY THU MORNING. THE
ASSOCIATED SFC LOW PRESSURE TO DEEPEN AND TRACK ACROSS NRN INDIANA
AND OHIO TONIGHT. CAPE VALUES ON AVERAGE 4000 J/KG APPROACHING
AROUND 5000 J/KG IN THE SOUTH THIS AFTERNOON. SO FAR THIS
AFTERNOON THE CAP HAS INHIBITED DEEP CONVECTION ACROSS THE
SOUTHERN PART OF THE REGION. EXPECT CONVECTION TO DROP SE INTO
ILN'S COUNTIES. CONTINUED HIGH CHANCE POPS IN THE NORTH AND
BROUGHT CHANCE IN SOUTH FOR EARLY EVENING HOURS. THE PRIMARY
THREATS FROM THESE STORMS WILL BE DAMAGING WINDS AND LARGE HAIL
ALTHOUGH AN ISOLATED TORNADO CANNOT BE RULED OUT. IN ADDITION
SOME OF THE THUNDERSTORMS MAY PRODUCE SOME HEAVY RAINFALL.

EXPECT CAP TO WEAKEN IN RESPONSE TO MID-LEVEL COOLING AND
LIFT...AS UPSTREAM MID LEVEL S/W DIGS SOUTHEAST. EXPECT THUNDERSTORM
COMPLEX TO DROP SE ACRS IL AND INDIANA INTO ILNS FA OVERNIGHT.
INCREASED POPS TO CATEGORICAL OVERNIGHT. MIXED LAYER CAPES STILL
LOOK TO BE AROUND 2000 J/KG THIS EVENING WITH STRENGTHENING LOW
LEVEL JET INCREASING TO ABOUT 50 KTS. GIVEN STRONG DYNAMICS AND
INSTABILITY...SIGNIFICANT SEVERE WEATHER EVENT POSSIBLE WITH THE
BEST TIME BETWEEN 03Z AND 06Z. AN ORGANIZED CONVECTIVE SYSTEM
SHOULD DROP SE ACRS ILNS FA.

MODELS HAVE BEEN CONSISTENT IN SHOWING THE POTENTIAL FOR
WIDESPREAD DAMAGING WIND EVENT TONIGHT. EXPECT THE MAIN THREAT TO
BE DAMAGING WIND GUSTS. LARGE HAIL AND HEAVY RAIN WILL ALSO BE
POSSIBLE. GIVEN LOW LEVEL SHEAR...ISOLD TORNADOES WILL ALSO BE
POSSIBLE.

LOWS IN UPPER 60S TO LOWER 70S.

LOOKED AT POTENTIAL FOR FLOOD OR FLASH FLOOD WATCH BUT LOOKS TO BE
MARGINAL SITUATION AT THIS TIME. WITH PROGRESSIVE NATURE OF SYSTEM
DO NOT EXPECT TO SEE WIDESPREAD FLOODING OR FLASH FLOODING ISSUES. DECIDED
TO CONTINUE TO MONITOR TO SEE HOW SITUATION SETS UP.

WILL CONTINUE TO HIGHLIGHT SEVERE WEATHER THREATS AND HEAT IN
HWO. ILN IS PLANNING ON A 21Z SOUNDING TO ASSESS THE INSTABILITY
AND THE STRENGTH OF THE CAP.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/...
THE SEVERE WEATHER THREAT SHOULD END BY DAYTIME MORNING HOURS ON
THURSDAY. THUNDERSTORMS WILL END FROM WEST TO EAST THROUGH MIDDAY
THURSDAY. DRY CONDITIONS WILL RETURN TO THE FA AS HIGH PRESSURE
MOVES INTO THE REGION THURSDAY NIGHT. COOLER AIR WILL WORK INTO
THE FA ON THURSDAY AS A COLD FRONT MOVES THROUGH THE AREA. THE
HIGHS THURSDAY WILL BE IN THE 70S AND THE LOWS THURSDAY NIGHT WILL
BE IN THE 50S.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
HIGH PRESSURE WILL BRING FAIR WEATHER WITH LIGHT WINDS AND
SEASONABLY COOL TEMPERATURES ACROSS THE AREA FRIDAY THROUGH
SATURDAY MORNING. WENT WITH A BIAS CORRECTED BLEND FOR
TEMPERATURES DURING THE FRIDAY AND FRIDAY NIGHT PERIODS.

THE LOW LEVEL RIDGE SHIFTS EAST OF THE REGION ON SATURDAY RESULTING
IN RETURN FLOW WITH INCREASING MOISTURE AND MEAN TEMPERATURES. MID
AND UPPER LEVEL FLOW WILL FLATTEN TO A ZONAL PATTERN SATURDAY NIGHT
THROUGH SUNDAY NIGHT AS AN UPPER TROUGH AND WEAK SURFACE LOW OVER
SOUTH CENTRAL CANADA DIGS SOUTHEAST TOWARD THE GREAT LAKES.
DISTURBANCES EMBEDDED IN THIS ZONAL FLOW WILL BRING PERIODIC CHANCES
FOR SHOWERS AND THUNDERSTORMS TO OUR REGION SATURDAY NIGHT THROUGH
SUNDAY NIGHT. NIGHTTIME TEMPERATURES DURING THIS TIME PERIOD WILL BE
MILD...WITH CLOUD COVER AND DEWPOINTS IN THE 60S EXPECTED TO BE
PRESENT.

BY MONDAY MODELS ARE INDICATING THE TROUGH AND SURFACE LOW OVER THE
GREAT LAKES WILL LIFT NORTHEASTWARD...WHICH WILL HELP TO DRAG A COLD
FRONT ACROSS OUR AREA. THIS WOULD RESULT IN UNSETTLED WEATHER ON
MONDAY INTO MONDAY EVENING...FOLLOWED BY A DRYING TREND MONDAY NIGHT
AND TUESDAY.

&&

.AVIATION /00Z THURSDAY THROUGH MONDAY/...
TAF SITES WILL BE IMPACTED BY SEVERE THUNDERSTORMS TONIGHT AS
VIGOROUS LOW PRESSURE MOVES TO NORTHERN OHIO. A VERY HUMID AIRMASS
AND INCREASING WIND FIELDS WILL CONTRIBUTE TO THUNDERSTORM
FORMATION. THUNDERSTORMS CELLS MERGING INTO A LINE SHOULD REACH
TAF SITES FROM AROUND 04Z TO 07Z. WILL MONITOR RADAR AND UPSTREAM
OBS AND WILL INCREASE WIND GUSTS TO ABOVE THE 45 KNOTS CURRENTLY
IN THE FORECAST IF NECESSARY.

IFR VISIBILITIES AND MVFR CEILINGS ARE EXPECTED WITH THE
THUNDERSTORMS. ONCE THE THUNDERSTORMS MOVE EAST EARLY
THURSDAY...MVFR CEILINGS WILL PERSIST FOR A FEW HOURS NEAR A
TRAILING COLD FRONT BEFORE CEILINGS RISE AHEAD OF HIGH PRESSURE
AND DRIER AIR ARRIVING FROM THE NORTH.

OUTLOOK...ADDITIONAL THUNDERSTORMS POSSIBLE SUNDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...PARKER
NEAR TERM...PARKER
SHORT TERM...PARKER
LONG TERM...LATTO
AVIATION...CONIGLIO
Hazardous weather outlook, Jun 12, 7:19 PM EDT, 1 hour 10 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE WILMINGTON OH
719 PM EDT WED JUN 12 2013

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ060>063-070>073-077>082-
088-132330-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-PREBLE-MONTGOMERY-GREENE-
FAYETTE OH-BUTLER-WARREN-CLINTON-ROSS-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
719 PM EDT WED JUN 12 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO
AND SOUTHWEST OHIO.

.DAY ONE...TONIGHT.

THE POTENTIAL EXISTS FOR A SIGNIFICANT SEVERE WEATHER EVENT
TONIGHT. STORMS WILL BECOME NUMEROUS ACROSS THE AREA AND GROW INTO
A COMPLEX. AS THIS OCCURS...THE POTENTIAL FOR DAMAGING WINDS WILL
INCREASE ACROSS THE REGION. DAMAGING WINDS WILL BE THE PRIMARY
THREAT HOWEVER ISOLATED LARGE HAIL AND ISOLATED TORNADOS CANNOT BE
RULED OUT. SOME OF THE THUNDERSTORMS MAY PRODUCE HEAVY RAINFALL
AND LEAD TO LOCALIZED FLASH FLOODING ISSUES.

THE SEVERE THREAT WILL TAPER DOWN ACROSS THE AREA BY THE DAYTIME
MORNING HOURS ON THURSDAY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

OHZ026-034-035-042>046-051>056-064-065-074-132330-
HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-
CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-PICKAWAY-FAIRFIELD-
HOCKING-
719 PM EDT WED JUN 12 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO...MIAMI VALLEY
OF OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.
THE POTENTIAL EXISTS FOR A SIGNIFICANT SEVERE WEATHER EVENT THIS
EVENING AND TONIGHT. THUNDERSTORMS WILL DEVELOP IN AN UNSTABLE AIRMASS
THIS EVENING HOURS. STORMS THAT DEVELOP WILL HAVE THE POTENTIAL
TO BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS BEING THE
PRIMARY THREATS. HEAVY RAINFALL WILL ALSO BE POSSIBLE WITH THE
THUNDERSTORMS. AN ISOLATED TORNADO CANNOT BE RULED OUT.

THE SEVERE WEATHER THREAT WILL CONTINUE INTO THE OVERNIGHT HOURS
TONIGHT AS STORMS BECOME MORE NUMEROUS AND GROW INTO A COMPLEX. AS
THIS OCCURS...THE POTENTIAL FOR DAMAGING WINDS WILL INCREASE.
DAMAGING WINDS WILL BE THE PRIMARY THREAT DURING THE OVERNIGHT
HOURS HOWEVER ISOLATED TORNADOS AND LARGE HAIL WILL ALSO BE
POSSIBLE. THERE IS ALSO THE THREAT FOR LOCALIZED FLASH FLOODING
DUE TO THE HEAVY RAINFALL EXPECTED WITH THESE STORMS.

THE SEVERE THREAT WILL TAPER DOWN ACROSS THE AREA BY THE DAYTIME
MORNING HOURS ON THURSDAY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

In the hours before

Special weather statement, Jun 12, 7:17 PM EDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
717 PM EDT WED JUN 12 2013

OHZ026-044-045-122345-
HARDIN OH-LOGAN OH-UNION OH-
717 PM EDT WED JUN 12 2013

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN UNION...NORTHEASTERN
LOGAN AND SOUTHEASTERN HARDIN COUNTIES THROUGH 745 PM EDT...

AT 708 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR SILVER
CREEK...MOVING EAST AT 25 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
ONE HALF INCH DIAMETER HAIL...
VERY HEAVY RAIN...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...RICHWOOD.

ALSO...RIDGEWAY...MOUNT VICTORY...PFEIFFER...HEPBURN...BYHALIA AND
ESSEX ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

LAT...LON 4066 8341 4051 8341 4051 8325 4050 8324
      4041 8325 4051 8376 4067 8372
Special weather statement, Jun 12, 8:25 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
825 PM EDT WED JUN 12 2013

OHZ046-130045-
DELAWARE OH-
825 PM EDT WED JUN 12 2013

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN DELAWARE COUNTY
THROUGH 845 PM EDT...

AT 819 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR DELAWARE
STATE PARK...MOVING EAST AT 45 MPH. THE STRONGEST PORTION OF THIS
STORM WILL LIKELY PASS NORTH OF DELAWARE COUNTY. HOWEVER...GUSTY
WINDS...SMALL HAIL AND FREQUENT LIGHTENING WILL BE OBSERVED.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
PEA SIZE HAIL...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...ASHLEY.

ALSO...DELAWARE STATE PARK...LEONARDSBURG AND OLIVE GREEN ARE NEAR
THE PATH OF THIS STRONG THUNDERSTORM.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM CHANGES
COURSE AND THE CORE MOVES INTO DELAWARE COUNTY...THEN A WARNING MAY
BE NEEDED.

LAT...LON 4044 8302 4042 8301 4042 8293 4041 8292
      4036 8292 4035 8275 4035 8274 4027 8275
      4040 8316 4044 8314

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 8:25 PM EDTSpecial Weather StatementILNDelaware20 min
Jun 12, 8:49 PM EDTSpecial Weather StatementILNHardin26 min
Jun 12, 9:22 PM EDTSpecial Weather StatementILNHardin23 min
Jun 12, 9:52 PM EDTSpecial Weather StatementILNLicking23 min
Jun 12, 10:58 PM EDTSpecial Weather StatementILNAuglaize, Darke, Hardin, Mercer, Miami, Shelby47 min
Jun 12, 11:15 PM EDTSevere Thunderstorm WarningILNAuglaize, Mercer45 min
Jun 12, 11:34 PM EDTSpecial Weather StatementILNAuglaize, Darke, Hardin, Logan, Shelby86 min
Jun 12, 11:52 PM EDTSevere Thunderstorm WarningILNAuglaize, Champaign, Darke, Logan, Mercer, Miami and 1 more38 min
Jun 13, 12:13 AM EDTSevere Thunderstorm WarningILNAuglaize, Hardin, Logan, Union47 min
Jun 13, 12:25 AM EDTSevere Thunderstorm WarningILNAuglaize, Champaign, Clark, Darke, Logan, Mercer and 3 more50 min
Jun 13, 12:51 AM EDTSpecial Weather StatementILNDelaware, Union39 min
Jun 13, 12:52 AM EDTSevere Thunderstorm WarningILNChampaign, Delaware, Franklin, Hardin, Logan, Madison and 1 more38 min
Jun 13, 1:04 AM EDTSpecial Weather StatementILNChampaign, Clark, Greene, Madison, Miami, Montgomery and 1 more41 min
Jun 13, 1:08 AM EDTTornado WarningILNDelaware, Union37 min
Jun 13, 1:20 AM EDTAreal Flood AdvisoryILNDarke, Miami, Shelby3 hr
Jun 13, 1:26 AM EDTSevere Thunderstorm WarningILNDelaware, Fairfield, Franklin, Licking, Madison64 min
Jun 13, 1:49 AM EDTSpecial Weather StatementILNButler, Clinton, Fairfield, Fayette, Pickaway, Warren56 min
Jun 13, 1:54 AM EDTSpecial Weather StatementILNGreene, Montgomery51 min
Jun 13, 2:37 AM EDTSpecial Weather StatementILNHocking38 min
Jun 13, 3:13 AM EDTSpecial Weather StatementILNClinton, Fayette, Greene, Pickaway47 min
Jun 13, 3:55 AM EDTAreal Flood AdvisoryILNClinton, Fayette, Highland, Hocking, Pickaway, Ross5 hr
Jun 13, 7:49 AM EDTSpecial Weather StatementILNPreble41 min
Jun 13, 8:04 AM EDTSevere Thunderstorm WarningILNButler, Montgomery, Preble41 min
Jun 13, 8:09 AM EDTSevere Thunderstorm WarningILNButler, Hamilton51 min
Jun 13, 8:23 AM EDTSevere Thunderstorm WarningILNButler, Clinton, Greene, Montgomery, Warren67 min
Jun 13, 8:25 AM EDTSevere Thunderstorm WarningILNClermont, Hamilton65 min
Jun 13, 8:42 AM EDTSpecial Weather StatementILNClinton33 min
Jun 13, 8:50 AM EDTSevere Thunderstorm WarningILNBrown, Butler, Clermont, Clinton, Hamilton, Highland and 1 more55 min
Jun 13, 8:57 AM EDTSpecial Weather StatementILNClinton, Fayette, Ross33 min
Jun 13, 9:15 AM EDTSpecial Weather StatementILNBrown, Clermont45 min
Jun 13, 9:19 AM EDTSpecial Weather StatementILNHighland26 min
Jun 13, 9:32 AM EDTSevere Thunderstorm WarningILNHighland, Pike, Ross28 min
Jun 13, 9:37 AM EDTSpecial Weather StatementILNRoss38 min
Jun 13, 9:38 AM EDTSpecial Weather StatementILNHighland37 min
Jun 13, 9:49 AM EDTSpecial Weather StatementILNAdams, Brown56 min
Jun 13, 9:54 AM EDTAreal Flood AdvisoryILNBrown, Clinton, Fayette, Highland, Pickaway, Pike and 1 more3 hr
Jun 13, 9:57 AM EDTSpecial Weather StatementILNPike33 min
Jun 13, 10:01 AM EDTSpecial Weather StatementILNPike, Scioto29 min
Jun 13, 10:38 AM EDTSpecial Weather StatementILNScioto37 min

Nearby

Tornado Warnings in Ohio, 2013Every tornado warning in 2013Tornadoes in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.